# SDR CALA2010090800421

- Difficulty date: September 7, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 51,652 hours, 5,342 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORT SMELL OF SOMETHING OVERHEATING IN MID GALLEY, TURNED OFF RECIRC FANS---ODOR DISSIPATED.  GND INSP CEILING AREA ALL HARNESS, CONNECTIONS + LEFT UPPER REC FAN ALL NORMAL, CHILLERS NORMAL, BALLAST OF CEILING LT NORMAL.  PLEASE MONITOR FURTHER.
